Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 163, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 16, 2011, 10:59 AM CST for Elmore County, Montgomery County, Alabama. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2011, 10:59 AM CST (16:59 UTC)
- Expired
- Nov 16, 2011, 11:30 AM CST
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 11:02 AM CST | TSTM WND DMG | 1 Wsw Montgomery, AL | TREES DOWN IN THE CLOVERDALE SECTION OF MONTGOMERY. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. |
| Nov 16, 11:07 AM CST | TSTM WND DMG | 5 Ene Montgomery, AL | POSSIBLE TORNADO. METAL ROOF PEELED OFF BUILDING, NUMEROUS TREES SNAPPED, AND DELIVERY TRUCK FLIPPED OVER ALONG NE BLVD NEAR SUNSHINE VILLAGE TRAILER PARK. |
| Nov 16, 11:08 AM CST | TORNADO 1 | 4 Ene Montgomery, AL | AN EF1 TORNADO TOUCHED AT THE ALABAMA CHRISTIAN ACADEMY AND KNOCKED OVER A SCOREBOARD AND SNAPPED A LARGE PINE TREE. THE TORNADO TRAVELED NORTHEAST WHERE SEVERAL MOBILE HOMES SUSTAINED MINOR TO MODERATE ROOF DAMAGE AT THE SUNSHINE VALLEY MOBILE HOME PARK. THE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 9:46 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
110
WFUS54 KBMX 161659
TORBMX
ALC051-101-161730-
/O.NEW.KBMX.TO.W.0163.111116T1659Z-111116T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 AM CST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1130 AM CST
* AT 1058 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR WOODCREST...OR NEAR MONTGOMERY...AND MOVING EAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PINEDALE...MONTGOMERY ZOO...BOYLSTON...BOB WOODRUFF
LAKE...AUBURN UNIVERSITY IN MONTGOMERY...BLUE RIDGE...PIKE ROAD...
MOUNT MEIGS AND EMERALD MOUNTAIN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 176...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3224 8636 3241 8642 3243 8641 3259 8610
3242 8601 3242 8602 3241 8601 3238 8601
3236 8599 3234 8599 3234 8597 3231 8596
TIME...MOT...LOC 1659Z 254DEG 32KT 3234 8634
$$
562 follow-up statements
413
WWUS54 KBMX 161710
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CST WED NOV 16 2011
ALC051-101-161730-
/O.CON.KBMX.TO.W.0163.000000T0000Z-111116T1730Z/
ELMORE AL-MONTGOMERY AL-
1110 AM CST WED NOV 16 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MONTGOMERY
AND SOUTH CENTRAL ELMORE COUNTIES UNTIL 1130 AM CST...
AT 1105 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MONTGOMERY...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BLUE RIDGE...MOUNT MEIGS...EMERALD MOUNTAIN...WAUGH...MITYLENE...
BRASSELL AND WARE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 171 THROUGH 172...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3227 8628 3243 8633 3247 8628 3256 8610
3242 8601 3242 8602 3241 8601 3238 8601
3235 8599 3234 8599 3233 8597 3231 8596
TIME...MOT...LOC 1710Z 253DEG 38KT 3238 8619
$$
56388
WWUS54 KBMX 161718
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CST WED NOV 16 2011
ALC051-101-161730-
/O.CON.KBMX.TO.W.0163.000000T0000Z-111116T1730Z/
ELMORE AL-MONTGOMERY AL-
1118 AM CST WED NOV 16 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MONTGOMERY
AND SOUTH CENTRAL ELMORE COUNTIES UNTIL 1130 AM CST...
AT 1114 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR AUBURN UNIVERSITY IN MONTGOMERY...OR 9 MILES
EAST OF MONTGOMERY...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUGH...BRASSELL AND WARE.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 6 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3246 8626 3254 8609 3242 8601 3242 8602
3241 8601 3238 8601 3235 8599 3234 8599
3233 8597 3231 8596 3229 8619
TIME...MOT...LOC 1718Z 253DEG 38KT 3240 8609
$$
56What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 16, 10:15 AM CST, 44 minutes earlier.
Area forecast discussion, Nov 16, 10:15 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 AM CST WED NOV 16 2011 .UPDATE...MESOSCALE UPDATE. && .DISCUSSION... THE LATEST MESOANALYSIS DEPICTS THE CENTER OF THE SURFACE LOW ACROSS EASTERN WINSTON AND WESTERN CULLMAN COUNTIES AS OF 10AM THIS MORNING...WITH THE SURFACE FRONT SLOWLY BEGINNING TO ENTER INTO NORTHWESTERN PORTIONS OF THE CWA ACCORDING TO THE LATEST SURFACE OBS. THE LATEST RUC ANALYSIS NOW INDICATES SHEAR PROFILES INCREASING ACROSS CENTRAL PORTIONS OF THE STATE THROUGH NOON...AS WELL AS ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE STATE AS WELL. 0-6KM BULK SHEAR VALUES OF WELL OVER 45 KNOTS WILL CONTINUE ALONG THE INTERSTATE 65 CORRIDOR...TRANSITIONING EAST AND SOUTHEAST AS WE GO THROUGHOUT THE AFTERNOON. BULK SHEAR LOOKS TO POSSIBLY INCREASE ACROSS SOUTHEASTERN PORTIONS OF THE STATE TO OVER 50 KNOTS FROM 18Z-21Z...WITH THE GREATEST SURFACE BASED CAPE OF OVER 1000 J/KG EXISTING THERE AS WELL. THEREFORE...THE GREATEST THREAT THIS AFTERNOON FOR AN ISOLATED TORNADO LOOKS TO BE ALONG THE INTERSTATE 85 CORRIDOR...BUT WITH HIGH BULK SHEAR ACROSS ALL OF EASTERN ALABAMA THIS AFTERNOON...AN ISOLATED TORNADO WILL BE POSSIBLE ACROSS ALL AREAS THAT HAVE BEEN HIGHLIGHTED IN THE TORNADO WATCH AREA. LOOKING AT CURRENT RADAR TRENDS...A QLCS LOOKS TO BE POSSIBLY DEVELOPING ACROSS AUTAUGA AND WESTERN LOWNDES COUNTIES...AND WILL CLOSELY WATCH THIS AS WELL AS IT MOVES INTO THE AREA OF GREATEST INSTABILITIES AND SHEAR. 56/GOGGINS && .AVIATION... 06Z TAF DISCUSSION. CHAOTIC SKIES HAVE PLAGUED CENTRAL ALABAMA THE PAST 24 HOURS OR MORE AND WILL CONTINUE FOR ANOTHER 24 HOURS OR SO. MULTIPLE CLOUD LAYERS WITH MULTIPLE MECHANISMS AT WORK. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AS THE WIND FIELDS ALOFT INCREASE WITH THE APPROACH OF A SHORT WAVE OVER LOUISIANA. THE MORE ORGANIZED LOW LEVEL JET WILL APPROACH FROM SOUTHERN MS AND SPREAD THE CHANCE OF THUNDER TO ALL SITES. WENT PESSIMISTIC WITH CEILINGS AND TRIED TO PORTRAY THE TRENDS. TRANSITION ALL SITES TO MVFR/IFR AND SHRA/TS 06-11Z. THIS AREA OF ENHANCEMENT MOVES NORTHEAST WITH A DRY SLOT ON ITS HEELS. INDICATED THIS BY RAISING CEILINGS A FEW HOURS BETWEEN 16-20Z. ADDITIONAL SHRA/TS CHANCES ENTER WITH THE APPROACH OF THE COLD FRONT LATE WEDNESDAY AFTERNOON BETWEEN 21-01Z. VIS SHOULD HOLD IN THE MVFR RANGE OUTSIDE THE HEAVIEST RAIN ACTIVITY DUE TO WINDS. SOUTH WINDS TRANSITION TO SOUTHWEST AFTER 20Z...FOLLOWED BY NORTHWEST AFTER 23Z. THERE IS A SMALL CHANCE OF A SEVERE STORM WITH DAMAGING WIND GUSTS AS ALL THIS ACTIVITY MOVES THROUGH. MVFR CEILINGS BEHIND THE FRONT DO NOT CLEAR UNTIL AFTER 06Z AND MORE LIKELY AFTER 12Z. 75 && .PREV DISCUSSION... /ISSUED 331 AM CST WED NOV 16 2011/ SHOWERS ARE CURRENTLY MOVING ACROSS EAST CENTRAL ALABAMA OUT AHEAD OF THE SURFACE FRONT. MEANWHILE...A BAND OF THUNDERSTORMS IS MAKING ITS WAY INTO THE WESTERN PORTION OF THE CWA AT THE TIME OF THIS WRITING. THE SHORTWAVE ASSOCIATED WITH THIS BAND OF PRECIP WILL BECOME ABSORBED IN THE MAIN FRONTAL TROUGH LATER THIS MORNING...INCREASING THE PRECIPITATION. MAIN FOCUS TODAY WILL BE ON SEVERE WEATHER. LOOKING AT MESOSCALE FEATURES...MODEL MU CAPE VALUES ARE CURRENTLY IN THE 300 TO 400 J/KG RANGE...WITH LI VALUES JUST BELOW THE 0 MARK. THE 0-1 KM BULK SHEAR IS AROUND 25 KTS AND 0-6 KM BULK SHEAR IS ABOVE 50 KITS. AS WE PROGRESS FURTHER INTO THE MORNING...THE ATMOSPHERE WILL DESTABILIZE AND WE WILL SEE MU CAPE VALUES ABOVE 1000 J/KM AND LI VALUES DROPPING BELOW -2. LAPSE RATES ARE MORE IMPRESSIVE THAN PREVIOUS THOUGHT. WITH ALL OF THAT SAID...THERE DOES APPEAR TO BE A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS MORNING IN THE WESTERN PORTION OF THE AREA...AND EXTENDING EASTWARD THROUGH THE AFTERNOON. WHILE THE MAIN THREAT STILL APPEARS TO BE DAMAGING STRAIGHT LINE WINDS...THE TORNADO THREAT HAS INCREASED AND WE CANNOT RULE OUT ISOLATED TORNADOES IN THE AREA. THE FRONT WILL PUSH THROUGH THE CWA THROUGHOUT THE DAY...AND LINGER IN THE SOUTHEAST THIS EVENING BEFORE COMPLETELY CLEARING THE AREA BY 06Z THURSDAY. HAVE KEPT LIKELY POPS IN FOR THE SOUTHEAST COUNTIES AFTER 00Z AND CHANCE POPS ELSEWHERE TO ACCOUNT FOR ANY SLOWING DOWN OF THE FRONT. AS THE FRONT CLEARS...HIGH PRESSURE WILL MOVE BACK INTO THE AREA. WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND DRIER... COLDER AIR WILL FILTER IN. FRIDAY MORNING LOOKS TO BE THE COLDEST AREAWIDE...WITH TEMPERATURES FALLING CLOSE TO THE FREEZING MARK IN MOST AREAS. WITH WINDS SHIFTING TO THE EAST ON FRIDAY...TEMPERATURES WILL MODERATE BACK INTO THE MID TO UPPER 70S FOR THE WEEKEND. A FRONT WILL APPROACH THE AREA AGAIN ON SUNDAY...HOWEVER THE HIGH PRESSURE OVER THE AREA SHOULD KEEP THE BULK OF THE PRECIP TO THE NORTH OF THE AREA. MODELS ARE NOT IN COMPLETE AGREEMENT AS TO THE PROGRESSION OF THIS FEATURE...THEREFORE HAVE KEPT SLIGHT CHANCE POPS IN FOR THE AREA SUNDAY THROUGH THE END OF THE FORECAST PERIOD TO ACCOUNT FOR MODEL UNCERTAINTY AND ANY PRECIP THAT CAN MAKE IT DOWN INTO THE AREA. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 41 55 29 59 / 100 50 10 0 0 ANNISTON 78 47 57 33 58 / 100 60 10 0 0 BIRMINGHAM 75 40 56 35 59 / 100 50 0 0 0 TUSCALOOSA 77 41 59 33 63 / 100 40 0 0 0 CALERA 77 43 58 33 61 / 100 50 0 0 0 AUBURN 79 51 61 38 60 / 80 60 10 0 0 MONTGOMERY 84 51 63 36 65 / 100 70 10 0 0 TROY 82 53 63 34 64 / 80 70 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 16, 6:03 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 603 AM CST WED NOV 16 2011 ALZ011>015-017>050-171200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 603 AM CST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL ALABAMA TODAY. THE AREA WITH THE GREATEST THREAT WILL SHIFT FROM THE NORTHERN AND WESTERN SECTIONS THIS MORNING...INTO THE EASTERN AND SOUTHERN AREAS THIS AFTERNOON. THE THREAT OF TORNADOES IS LOW... BUT NO ZERO. THE PRIMARY THREAT IS DAMAGING STRAIGHT LINE WINDS. ALL SEVERE WEATHER IS EXPECTED TO END OR MOVE OUT OF THE AREA BY 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY THROUGH EARLY EVENING. 61
In the hours before
Special weather statement, Nov 16, 5:44 AM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CST WED NOV 16 2011
ALZ030-161230-
SUMTER AL-
544 AM CST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 630 AM CST...
AT 539 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 49 MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 55 MPH.
STRONG THUNDERSTORMS IN MISSISSIPPI WITH A HISTORY OF PRODUCING
DAMAGE SHOULD APPROACH EXTREME SOUTHWESTERN SUMTER COUNTY BY 630 AM
CST. SPOTTERS HAVE REPORTED POSSIBLE TORNADO DAMAGE IN JONES COUNTY
MISSISSIPPI.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUBA...
YORK...
LIVINGSTON...
KINTERBISH...
BOYD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3298 8834 3299 8817 3293 8821 3283 8818
3280 8806 3278 8811 3269 8811 3269 8804
3262 8808 3259 8806 3262 8786 3261 8784
3259 8790 3252 8784 3252 8792 3242 8804
3237 8805 3231 8794 3231 8843
TIME...MOT...LOC 1143Z 225DEG 46KT 3197 8893
73Local storm report, Nov 16, 8:04 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND DMG 5 E WARD 32.36N 88.19W
11/16/2011 SUMTER AL LAW ENFORCEMENT
SHERIFF OFFICE REPORTS TREES DOWN AND HOMES DAMAGED FROM
A POSSIBLE TORNOADO IN THE WHITFIELD AREA NEAR COUNTY
ROAD 42 AND STATE ROAD 17.
&&
AGLocal storm report, Nov 16, 8:08 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG DEMOPOLIS 32.52N 87.84W
11/16/2011 MARENGO AL EMERGENCY MNGR
STRUCTURAL ROOF DAMAGE REPORTED IN DOWNTOWN DEMOPOLIS.
ALSO A BOAT WAS OVERTURNED AT A BOAT DEALERSHIP.
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:42 AM CST | Special Weather Statement | BMX | Pickens | 48 min |
| Nov 16, 2:59 AM CST | Special Weather Statement | BMX | Fayette | 46 min |
| Nov 16, 3:32 AM CST | Special Weather Statement | BMX | Walker | 43 min |
| Nov 16, 5:44 AM CST | Special Weather Statement | BMX | Sumter | 46 min |
| Nov 16, 6:34 AM CST | Tornado Warning | BMX | Marengo, Sumter | 56 min |
| Nov 16, 7:57 AM CST | Tornado Warning | BMX | Hale, Marengo, Perry | 48 min |
| Nov 16, 8:35 AM CST | Tornado Warning | BMX | Perry | 40 min |
| Nov 16, 9:08 AM CST | Tornado Warning | BMX | Chilton, Dallas, Perry | 37 min |
| Nov 16, 9:31 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 29 min |
| Nov 16, 9:46 AM CST | Tornado Warning | BMX | Chilton, Coosa | 44 min |
| Nov 16, 9:56 AM CST | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 34 min |
| Nov 16, 10:20 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 40 min |
| Nov 16, 10:25 AM CST | Tornado Warning | BMX | Calhoun | 35 min |
| Nov 16, 10:36 AM CST | Tornado Warning | BMX | Lowndes, Montgomery | 24 min |
| Nov 16, 10:56 AM CST | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 34 min |
| Nov 16, 10:58 AM CST | Tornado Warning | BMX | Lowndes, Montgomery | 32 min |
| Nov 16, 11:21 AM CST | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 39 min |
| Nov 16, 11:40 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 23 min |
| Nov 16, 11:48 AM CST | Tornado Warning | BMX | Chambers, Lee, Macon | 42 min |
| Nov 16, 12:18 PM CST | Tornado Warning | BMX | Chambers, Lee | 27 min |
| Nov 16, 12:25 PM CST | Tornado Warning | BMX | Bullock, Macon, Russell | 25 min |
| Nov 16, 1:34 PM CST | Special Weather Statement | BMX | Barbour | 41 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.